Alert archive / Washington / Wind Advisories in 2015
Wind Advisory 22, NWS Seattle, WA
NWS Seattle, WA issued this wind advisory at Dec 8, 2015, 2:46 PM PST. It took effect at Dec 9, 2015, 12:00 AM PST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2015, 2:46 PM PST (22:46 UTC)
- In effect from
- Dec 9, 2015, 12:00 AM PST
- Expired
- Dec 9, 2015, 5:53 AM PST
- In force
- 6 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
151 WWUS76 KSEW 082246 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 246 PM PST TUE DEC 8 2015 WAZ001-503-090000- /O.EXP.KSEW.HW.W.0008.000000T0000Z-151208T2300Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY- 246 PM PST TUE DEC 8 2015 ...HIGH WIND WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON... IT WAS A WINDY MORNING WITH SEVERAL LOCATIONS HAVING SOUTHERLY WIND GUSTS TO AROUND 50 MPH. WINDS DECREASED RAPIDLY MIDDAY. ANOTHER FRONTAL WAVE WILL MOVE THROUGH THE AREA LATE TONIGHT... SO EXPECT BLUSTERY WEATHER TO DEVELOP AGAIN OVERNIGHT. $$ WAZ504-506-507-509>511-555-556-558-559-090000- /O.EXP.KSEW.WI.Y.0021.000000T0000Z-151208T2300Z/ SOUTHWEST INTERIOR-WESTERN SKAGIT COUNTY-EVERETT AND VICINITY- TACOMA AREA-ADMIRALTY INLET AREA-HOOD CANAL AREA- EAST PUGET SOUND LOWLANDS-BELLEVUE AND VICINITY-SEATTLE AND VICINITY- BREMERTON AND VICINITY- 246 PM PST TUE DEC 8 2015 ...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... IT WAS NOT ESPECIALLY WINDY TODAY...BUT THERE WERE A FEW LOCATIONS THAT HAD WIND GUSTS TO AROUND 40 MPH. IT IS A LITTLE BREEZY IN SOME AREAS THIS AFTERNOON BUT ANOTHER FRONTAL WAVE WILL MOVE THROUGH THE AREA LATE TONIGHT SO EXPECT RATHER BLUSTERY WEATHER TO DEVELOP OVERNIGHT. $$ WAZ516-517-090700- /O.UPG.KSEW.HW.A.0007.151209T0500Z-151209T1800Z/ /O.NEW.KSEW.WI.Y.0022.151209T0800Z-151209T1600Z/ NORTH COAST-CENTRAL COAST- 246 PM PST TUE DEC 8 2015 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP AGAIN TONIGHT AS ANOTHER FRONTAL WAVE MOVES ASHORE. * SOME AFFECTED LOCATIONS...LA PUSH...NEAH BAY...HOQUIAM...OCEAN SHORES...WESTPORT. * TIMING...BLUSTERY WEATHER WILL REDEVELOP AFTER MIDNIGHT. * IMPACTS...THE GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WIND ADVISORY MEANS THAT GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. && $$
3 follow-up statements
359 WWUS76 KSEW 090658 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1058 PM PST TUE DEC 8 2015 WAZ516-517-091400- /O.CON.KSEW.WI.Y.0022.151209T0800Z-151209T1600Z/ NORTH COAST-CENTRAL COAST- 1058 PM PST TUE DEC 8 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST WEDNESDAY... * WINDS...SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP AGAIN TONIGHT AS ANOTHER FRONTAL WAVE MOVES ASHORE. * SOME AFFECTED LOCATIONS...LA PUSH...NEAH BAY...HOQUIAM...OCEAN SHORES...WESTPORT. * TIMING...BLUSTERY WEATHER WILL REDEVELOP AFTER MIDNIGHT. * IMPACTS...THE GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WIND ADVISORY MEANS THAT GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. && $$
874 WWUS76 KSEW 091051 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 251 AM PST WED DEC 9 2015 WAZ504-509-511-556-558-559-091800- /O.EXB.KSEW.WI.Y.0022.000000T0000Z-151209T1800Z/ SOUTHWEST INTERIOR-TACOMA AREA-HOOD CANAL AREA-BELLEVUE AND VICINITY- SEATTLE AND VICINITY-BREMERTON AND VICINITY- 251 AM PST WED DEC 9 2015 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. * WINDS...SOUTHERLY WINDS 20 TO 35 MPH WITH GUSTS TO 50 MPH. * SOME AFFECTED LOCATIONS...SEATTLE...BELLEVUE...BREMERTON... TACOMA..SHELTON...AND OLYMPIA. * TIMING...THROUGH MID MORNING BEFORE DIMINISHING DURING THE AFTERNOON HOURS. * IMPACTS...THE GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WIND ADVISORY MEANS THAT GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. && $$ WAZ516-517-091900- /O.NEW.KSEW.HW.A.0008.151210T0800Z-151211T0200Z/ /O.CON.KSEW.WI.Y.0022.000000T0000Z-151209T1600Z/ NORTH COAST-CENTRAL COAST- 251 AM PST WED DEC 9 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL SLOWLY DIMINISH AFTER 8 AM THIS MORNING. SOUTHEAST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY TO DEVELOP LATE TONIGHT THEN SHIFT TO SOUTHWEST THURSDAY MORNING. * SOME AFFECTED LOCATIONS...LA PUSH...NEAH BAY...HOQUIAM...OCEAN SHORES...WESTPORT. * TIMING...GUSTY SOUTHWEST WINDS WILL DIMINISH MID MORNING. STRONG SOUTHEAST WINDS WILL LIKELY DEVELOP AFTER MIDNIGHT TONIGHT THEN SHIFT TO SOUTHWEST THURSDAY MORNING. * IMPACTS...THE GUSTY WINDS THIS MORNING COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. STRONG WINDS LATE TONIGHT AND THURSDAY...IF THEY DEVELOP...MAY PRODUCE PRODUCE PROPERTY DAMAGE AND MORE WIDESPREAD POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WIND ADVISORY MEANS THAT GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ALBRECHT WEATHER.GOV/SEATTLE
988 WWUS76 KSEW 091353 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 553 AM PST WED DEC 9 2015 WAZ516-517-100000- /O.CAN.KSEW.WI.Y.0022.000000T0000Z-151209T1600Z/ /O.CON.KSEW.HW.A.0008.151210T0800Z-151211T0200Z/ NORTH COAST-CENTRAL COAST- 553 AM PST WED DEC 9 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WIND ADVISORY FOR THIS MORNING. * WINDS...GUSTY SOUTHWEST WINDS ARE SLOWLY DIMINISH AND WILL FALL TO 15 TO 25 MPH THIS AFTERNOON. SOUTHEAST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY TO DEVELOP LATE TONIGHT THEN SHIFT TO SOUTHWEST THURSDAY MORNING. * SOME AFFECTED LOCATIONS...LA PUSH...NEAH BAY...HOQUIAM...OCEAN SHORES...WESTPORT. * TIMING...GUSTY SOUTHWEST WINDS WILL DIMINISH THIS MORNING. STRONG SOUTHEAST WINDS WILL LIKELY DEVELOP AFTER MIDNIGHT TONIGHT THEN SHIFT TO SOUTHWEST THURSDAY MORNING. * IMPACTS...STRONG WINDS LATE TONIGHT AND THURSDAY...IF THEY DEVELOP...MAY PRODUCE PRODUCE PROPERTY DAMAGE AND MORE WIDESPREAD POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WAZ504-509-511-556-558-559-091500- /O.CAN.KSEW.WI.Y.0022.000000T0000Z-151209T1800Z/ SOUTHWEST INTERIOR-TACOMA AREA-HOOD CANAL AREA-BELLEVUE AND VICINITY- SEATTLE AND VICINITY-BREMERTON AND VICINITY- 553 AM PST WED DEC 9 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WIND ADVISORY. GUSTY SOUTH TO SOUTHWEST WINDS ARE DIMINISHING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Dec 8, 8:45 AM PST, 6 hours 1 minute earlier.
Area forecast discussion, Dec 8, 8:45 AM PST, 6 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
845 AM PST TUE DEC 8 2015
.SYNOPSIS...A STRONG PACIFIC FRONTAL SYSTEM WILL BRING RAIN AND WIND
WITH HIGH SNOW LEVELS TODAY. A WAVE DEVELOPING ON THE FRONT WILL
GIVE ANOTHER ROUND OF RAIN AND WIND TO THE AREA TONIGHT. COOLER AND
SHOWERY WEATHER WILL CONTINUE WEDNESDAY THROUGH EARLY NEXT WEEK AS A
SERIES OF SYSTEMS MOVE ACROSS THE AREA.
&&
.SHORT TERM...A STRONG FRONTAL SYSTEM IS MOVING THROUGH WESTERN WA THIS
MORNING. THERE ARE WIND ADVISORIES FOR PORTIONS OF WRN WA AND A HIGH
WIND WARNING ON THE COAST AND FOR THE SAN JUANS AND WESTERN WHATCOM
COUNTY. THE STRONGEST PRESSURE FALLS HAVE SHIFTED ACROSS VANCOUVER
ISLAND AND THE PRESSURE GRADIENT WILL PEAK IN AN HOUR OR TWO ON THE
COAST AND AROUND MIDDAY FOR THE NW INTERIOR. IT IS RAINING AROUND A
QUARTER INCH AN HOUR AT PARADISE...HEAVIER RAIN THAN THAT WAS FALLING
AT SNOQUALMIE...BAKER WAS ONLY GETTING .15 TO .2 AN HOUR THIS MORNING.
AFTER THIS FIRST SURGE OF RAIN AND WIND MOVES THROUGH TODAY THERE
WILL PROBABLY BE A RELATIVE LULL BEFORE THE NEXT FRONTAL WAVE MOVES
IN TONIGHT...THERE IS A HIGH WIND WATCH UP FOR THE COAST WITH THIS
SECOND SYSTEM. WEDNESDAY WILL FEATURE STRONG ONSHORE FLOW AND SHOWERS
BEHIND THE FRONTAL SYSTEM. THEN ANOTHER STRONG FRONTAL SYSTEM ARRIVES
LATE WED NITE AND THU MORNING...THE GFS KEEPS THE DEEP MAIN PARENT LOW
WELL ENOUGH OFFSHORE BUT DEVELOPS A COMPACT 981MB SECONDARY LOW AND PUTS
THAT ON THE NORTH WA COAST BY DAYBREAK THURSDAY.
.LONG TERM...A COOL AND SHOWER AND BREEZY PERIOD IS EXPECTED FRIDAY
THROUGH EARLY NEXT WEEK AS A SERIES OF SYSTEMS MOVE THOUGH THE AREA.
NO CHANGES WERE MADE TO THE PREVIOUS LONG TERM FORECAST. ALBRECHT
&&
.AVIATION...STRONG WESTERLY FLOW WILL CONTINUE ACROSS THE PAC NW
TODAY WITH RAIN ACROSS WESTERN WA. THE AIR MASS IS MOIST AND STABLE
WITH A MIX OF CONDITIONS OVER THE AREA...WITH MAINLY VFR TO MVFR
AROUND THE SOUND AND COASTAL LOCATIONS DROPPING DOWN INTO IFR.
CORRELATING WITH CURRENT RADAR IMAGERY...IFR CONDITIONS ARE CONFINED
TO AREAS OF HEAVIEST RAINFALL. AS FORECAST IS EXPECTED TO REMAIN
FAIRLY STATIC FOR MUCH OF THE DAY...A COMBINATION OF GUSTY SOUTH
WINDS ALONG THE COAST AND INTERIOR AND RAIN CONTINUING...NOT
EXPECTING MUCH CHANGE IN CIGS TODAY AND TONIGHT. 33/SMR
KSEA...RAIN WILL CONTINUE THROUGHOUT MUCH OF THE DAY. CIGS NEAR 3000
FT BUT LOWERING TO MVFR IN MODERATE RA. SURFACE WINDS ARE FROM THE
SOUTH...GUSTING TO 30 KT THIS AFTERNOON. MAY TAPER OFF SLIGHTLY
THIS EVENING...BUT GUSTS POSSIBLE AGAIN TONIGHT. 33/SMR
&&
.MARINE...GALE FORCE WINDS ARE LIKELY OVER MUCH OF THE WATERS TODAY
AS A PASSING WARM FRONT THIS MORNING IS FOLLOWED BY A COLD FRONT
THIS AFTERNOON. WINDS WILL BRIEFLY EASE THIS EVENING...THEN INCREASE
AGAIN OVERNIGHT AS A SURFACE LOW TRACKS NORTH OVER THE COASTAL
WATERS. THIS SYSTEM WILL PUSH ANOTHER COLD FRONT INLAND EARLY
WEDNESDAY. A STRONG PACIFIC FRONTAL SYSTEM WILL IMPACT THE REGION ON
THURSDAY FOR MORE GALES AND SEAS BUILDING TO 25 TO 30 FEET.
THE TIDAL ANOMALIES CONTINUED TO RUN ABOUT 1.5 FEET. EXPECT THE
TIDES TO CONTINUE RUNNING HIGHER THAN THE PREDICTION THE NEXT
SEVERAL DAYS TO THE EFFECTS OF PERSISTENT LOW PRESSURE. A COASTAL
FLOOD WATCH MAY BE NEEDED FOR THE COAST ON THU IF THE WAVE WATCH
MODEL CONTINUES TO ADVERTISE LARGE SWELLS OF 25 TO 30 FEET REACHING
THE COAST LATE THU. 33/SMR
&&
.HYDROLOGY...ANOTHER STRONG WARM FRONT WILL MOVE THROUGH WESTERN
WASHINGTON TODAY...THE THIRD IN QUICK SUCCESSION AND THE STRONGEST
ONE IN THE SERIES. WEST-SOUTHWEST 850 MB FLOW OF 45 TO 60 KT...DEEP
MOISTURE...AND SNOW LEVELS RISING TO AROUND 8000 FT WILL BRING HEAVY
RAINFALL TO THE LOWLANDS AND ESPECIALLY THE MOUNTAINS DURING THE
NEXT 24 HOURS. ROUGHLY 3 TO 7 INCHES OF RAIN WILL FALL OVER THE
OLYMPICS AND WEST SLOPES CASCADES DURING THE NEXT 24 HOURS...WITH
LOCALLY AROUND 10 INCHES AT MOUNT RAINIER.
THE SNOW LEVEL WILL RISE TO AROUND 8000 FT TODAY...THEN FALL SLOWLY
LATE TONIGHT AND WEDNESDAY AS PRECIPITATION DECREASES. BY LATE
WEDNESDAY THE SNOW LEVEL SHOULD BE AROUND 3500 FT.
MODERATE TO MAJOR FLOODING IS LIKELY ON MOST OF OUR RIVERS. MOST
WILL REACH FLOOD STAGE LATER TODAY OR TONIGHT...THEN CREST AT THEIR
MODERATE TO MAJOR FLOOD STAGE WEDNESDAY OR WEDNESDAY NIGHT.
AS OF 8 AM FLOOD WARNINGS WERE IN EFFECT FOR THE SKOKOMISH...
SATSOP...TOLT...ELWHA...SOUTH FORK NOOKSACK...NORTH FORK STILLAGUAMISH...
STILLAGAUMISH...AND CHEHALIS RIVERS. WARNINGS FOR MANY OTHER RIVERS WILL
BE ISSUED DURING THE NEXT SEVERAL HOURS. IN ADDITION A FLOOD WATCH
IS IN EFFECT FOR OUR ENTIRE FORECAST AREA EXCEPT KITSAP...ISLAND AND
SAN JUAN COUNTIES.
IN ADDITION HEAVY RAIN OVER THE WESTERN WASHINGTON LOWLANDS --
ROUGHLY 1 TO 3 INCHES MORE IN THE INTERIOR AND 1.5 INCHES AT THE
COAST -- WILL LIKELY TRIGGER MORE LANDSLIDES. MCDONNAL
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCH FROM 6 AM PST THIS MORNING THROUGH WEDNESDAY
AFTERNOON FOR ADMIRALTY INLET AREA-BELLEVUE AND VICINITY-
CASCADES OF PIERCE AND LEWIS COUNTIES-CASCADES OF SNOHOMISH
AND KING COUNTIES-CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CENTRAL COAST-EAST PUGET SOUND LOWLANDS-EASTERN STRAIT OF
JUAN DE FUCA-EVERETT AND VICINITY-HOOD CANAL AREA-LOWER
CHEHALIS VALLEY AREA-NORTH COAST-OLYMPICS-SEATTLE AND
VICINITY-SOUTHWEST INTERIOR-TACOMA AREA-WESTERN SKAGIT
COUNTY-WESTERN STRAIT OF JUAN DE FUCA-WESTERN WHATCOM
COUNTY.
WIND ADVISORY UNTIL 3 PM PST THIS AFTERNOON FOR ADMIRALTY INLET
AREA-BELLEVUE AND VICINITY-BREMERTON AND VICINITY-EAST
PUGET SOUND LOWLANDS-EVERETT AND VICINITY-HOOD CANAL AREA-
-SEATTLE AND VICINITY-SOUTHWEST INTERIOR-
TACOMA AREA-WESTERN SKAGIT COUNTY.
HIGH WIND WARNING UNTIL 1 PM PST THIS AFTERNOON FOR CENTRAL
COAST-NORTH COAST AND UNTIL 3 PM FOR THE SAN JUANS AND
WESTERN WHATCOM COUNTY.
HIGH WIND WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR
CENTRAL COAST-NORTH COAST.
PZ...GALE WARNINGS ALL WATERS EXCEPT CENTRAL STRAIT.
SMALL CRAFT ADVISORY CENTRAL STRAIT.
SMALL CRAFT ADVISORY IN EFFECT FOR ROUGH BAR GRAYS HARBOR BAR.
&&
WWW.WEATHER.GOV/SEATTLE
AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION CAN BE SEEN
ATWWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 4:03 PM PST | Gale Watch | SEW | 5 hr | |
| Dec 7, 4:03 PM PST | Gale Warning | SEW | 4 days | |
| Dec 7, 4:03 PM PST | Small Craft Advisory | SEW | 5 hr | |
| Dec 7, 4:03 PM PST | Small Craft Advisory for Hazardous Seas | SEW | 5 hr | |
| Dec 8, 2:50 AM PST | Small Craft Advisory | SEW | 30 hr | |
| Dec 8, 3:47 AM PST | High Wind Watch | SEW | 11 hr | |
| Dec 8, 5:16 AM PST | River Flood Warning | SEW | King | 43 hr |
| Dec 8, 7:59 AM PST | River Flood Warning | SEW | Snohomish | 40 hr |
| Dec 8, 7:59 AM PST | River Flood Warning | SEW | Snohomish | 47 hr |
| Dec 8, 7:59 AM PST | River Flood Warning | SEW | Thurston | 5 days |
| Dec 8, 7:59 AM PST | River Flood Warning | SEW | Clallam | 31 hr |
| Dec 8, 7:59 AM PST | River Flood Warning | SEW | Whatcom | 35 hr |
| Dec 8, 8:44 AM PST | River Flood Warning | SEW | Snohomish | 46 hr |
| Dec 8, 8:44 AM PST | River Flood Warning | SEW | King | 44 hr |
| Dec 8, 8:44 AM PST | River Flood Warning | SEW | King | 66 hr |
| Dec 8, 8:44 AM PST | River Flood Warning | SEW | Lewis | 68 hr |
| Dec 8, 10:45 AM PST | River Flood Warning | SEW | Whatcom | 39 hr |
| Dec 8, 10:45 AM PST | River Flood Warning | SEW | Skagit | 55 hr |
| Dec 8, 10:45 AM PST | River Flood Warning | SEW | Snohomish | 65 hr |
| Dec 8, 10:45 AM PST | River Flood Warning | SEW | Snohomish | 3 days |
| Dec 8, 12:12 PM PST | River Flood Warning | SEW | Lewis, Pierce | 42 hr |
| Dec 8, 12:12 PM PST | River Flood Warning | SEW | Lewis | 35 hr |
| Dec 8, 12:12 PM PST | River Flood Warning | SEW | Lewis | 47 hr |
| Dec 8, 3:07 PM PST | River Flood Warning | SEW | Snohomish | 24 hr |
| Dec 8, 3:07 PM PST | River Flood Warning | SEW | King | 3 days |
| Dec 8, 3:07 PM PST | River Flood Warning | SEW | Pierce | 29 hr |
| Dec 8, 3:07 PM PST | River Flood Warning | SEW | Pierce | 28 hr |
| Dec 8, 3:07 PM PST | River Flood Warning | SEW | Thurston | 38 hr |
| Dec 8, 3:07 PM PST | River Flood Warning | SEW | Thurston | 51 hr |
| Dec 8, 3:07 PM PST | River Flood Warning | SEW | Lewis | 29 hr |
| Dec 8, 3:14 PM PST | Coastal Flood Watch | SEW | 23 hr |
Nearby
Wind Advisories in Washington, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.